Derivation of incremental equations for PNF nested relations

Liu, Jixue and Vincent, Millist: Derivation of incremental equations for PNF nested relations. Acta cybernetica, (16) 1. pp. 93-131. (2003)

[img] Cikk, tanulmány, mű
cybernetica_016_numb_001_093-131.pdf

Download (1MB)

Abstract

Incremental view maintenance techniques are required for many new types of data models that are being increasingly used in industry. One of these models is the nested relational model that is used in the modelling complex objects in databases. In this paper we derive a group of expressions for incrementally evaluating query expressions in the nested relational model. We also present an algorithm to propagate base relation updates to a materialized view when the view is defined as a complex query.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2003
Volume: 16
Number: 1
Page Range: pp. 93-131
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 129-131.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Apr. 11. 16:37
URI: http://acta.bibl.u-szeged.hu/id/eprint/12712

Actions (login required)

View Item View Item